# SDR ASAA2018041524266

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 59,895 hours, 23,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Stuck
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR IS STUCK IN POSITION.  ACFT GROUNDED.  FOUND UPPER RT ROLLER UNDER ROLLER TRACK. PUSHED CORNER OF DOOR TO GET ROLLER UNSTUCK.  ADJUSTED THE GUIDE ARM IAW AMM 52-41-00-820-801, STEP 1.  PERFORMED A GUIDE ARM ADJUSTMENT IAW AMM 52-41-00-820-003. OP CHECKED GOOD. COMPLETED 52-41-00-820-008 THROUGH 52-41-00-820-013. OP CHECKED GOOD.  PERFORMED AMM 52-41-00-700-801.  OP CHECKED GOOD.  ADJUSTED THE 5195 SENSOR TO WITHIN LIMITS IAW AMM 52-71-11.
